Alert archive / Texas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jan 28, 2010, 2:22 PM CST for Parker County, Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 28, 2010, 2:22 PM CST (20:22 UTC)
- Expired
- Jan 28, 2010, 3:30 PM CST
- In force
- 68 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 58 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -175 J/kg
- Mixed-layer LCL
- 535 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
978
WUUS54 KFWD 282022
SVRFWD
TXC367-282130-
/O.NEW.KFWD.SV.W.0013.100128T2022Z-100128T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CST THU JAN 28 2010
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 330 PM CST
* AT 223 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF MINERAL
WELLS STATE PARK TO 10 MILES WEST OF COOL TO 19 MILES SOUTH OF
COOL...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
MINERAL WELLS STATE PARK BY 230 PM
COOL BY 235 PM
POOLVILLE BY 245 PM
WEATHERFORD BY 255 PM
SPRINGTOWN...HUDSON OAKS AND ANNETTA BY 300 PM
WILLOW PARK AND ALEDO BY 305 PM
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3300 9805 3300 9754 3256 9755 3256 9806
TIME...MOT...LOC 2023Z 274DEG 37KT 3296 9814 3275 9813
3252 9806
$$
SCHULTZ4 follow-up statements
525
WWUS54 KFWD 282035
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CST THU JAN 28 2010
TXC367-282130-
/O.CON.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/
PARKER TX-
235 PM CST THU JAN 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR PARKER COUNTY...
AT 235 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTH OF MINERAL WELLS
STATE PARK TO MILLSAP TO 13 MILES SOUTH OF MILLSAP...MOVING EAST AT
40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
POOLVILLE AND WEATHERFORD BY 250 PM CST...
HUDSON OAKS...ANNETTA SOUTH...ANNETTA NORTH AND ANNETTA BY 300 PM
CST...
WILLOW PARK...SPRINGTOWN AND ALEDO BY 305 PM CST...
SANCTUARY BY 310 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3300 9805 3300 9754 3256 9755 3256 9806
TIME...MOT...LOC 2035Z 267DEG 37KT 3298 9805 3276 9799
3257 9797
$$470
WWUS54 KFWD 282053
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CST THU JAN 28 2010
TXC367-282130-
/O.CON.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/
PARKER TX-
253 PM CST THU JAN 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST
FOR PARKER COUNTY...
AT 253 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM POOLVILLE TO WEATHERFORD TO 9
MILES SOUTHWEST OF ANNETTA SOUTH...MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WILLOW PARK...HUDSON OAKS...ANNETTA SOUTH AND ANNETTA NORTH BY 300
PM CST...
SPRINGTOWN AND ALEDO BY 305 PM CST...
SANCTUARY AND RENO BY 310 PM CST...
BRIAR BY 315 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST
THURSDAY EVENING FOR NORTH CENTRAL TEXAS.
&&
LAT...LON 3299 9799 3300 9754 3256 9755 3257 9788
TIME...MOT...LOC 2053Z 268DEG 38KT 3299 9783 3277 9777
3258 9775
$$268 WWUS54 KFWD 282113 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 313 PM CST THU JAN 28 2010 TXC367-282130- /O.CON.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/ PARKER TX- 313 PM CST THU JAN 28 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR EASTERN PARKER COUNTY... AT 313 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRINGTOWN TO 7 MILES SOUTHEAST OF ANNETTA SOUTH...MOVING EAST AT 40 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... BRIAR BY 320 PM CST... PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR NORTH CENTRAL TEXAS. && LAT...LON 3256 9755 3257 9765 3299 9780 3300 9754 TIME...MOT...LOC 2113Z 271DEG 33KT 3299 9764 3258 9756 $$
150 WWUS54 KFWD 282129 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 329 PM CST THU JAN 28 2010 TXC367-282138- /O.EXP.KFWD.SV.W.0013.000000T0000Z-100128T2130Z/ PARKER TX- 329 PM CST THU JAN 28 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PARKER COUNTY EXPIRES AT 330 PM CST... AT 328 PM CST THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND MOVED INTO TARRANT COUNTY. RADAR INDICATED THAT HEAVY RAIN AND OCCASIONAL LIGHTNING WILL CONTINUE ACROSS PARKER COUNTY THROUGH 430 PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3256 9755 3257 9765 3299 9780 3300 9754 TIME...MOT...LOC 2128Z 271DEG 33KT 3299 9748 3258 9740 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 28, 11:50 AM CST, 2 hours 32 minutes earlier.
Area forecast discussion, Jan 28, 11:50 AM CST, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1150 AM CST THU JAN 28 2010 .AVIATION... DIFFICULT TAF FORECAST TO SAY THE LEAST. QUASI-STATIONARY FRONT IS DRAPED ACROSS THE NORTHERN PARTS OF THE METROPLEX WITH IFR/LIFR CIGS JUST TO THE NORTH. WILL MAINTAIN IFR CIGS FOR AFW/FTW...BUT SHORT TERM MODEL GUIDANCE INSISTING FRONT WILL BEGIN TO LIFT NORTH THIS AFTERNOON IN RESPONSE TO INCOMING UPPER SYSTEM...SO WILL KEEP MVFR PREVAILING AT DAL/DFW. BAND OF CONVECTION BEGINNING TO MOVE IN FROM THE WEST AND WILL AFFECT ALL TAF SITES THE NEXT 2-3 HOURS WITH SOME THUNDER POSSIBLE. WILL SHOW A BRIEF RESPITE IN HEAVIER ACTIVITY MID-LATE AFTERNOON BEFORE MAIN SWATH OF HEAVY RAIN AND EMBEDDED THUNDER MOVES ACROSS THE AREA THIS EVENING OR BTWN 22Z- 07Z. EXPECT LIFR CIGS AND IFR VSBY TO PREVAIL WITHIN HEAVY PRECIP BAND. PRECIP WILL DIMINISH LATE TONIGHT. OTHERWISE WINDS WILL BE EASTERLY TODAY AND CONTINUE TO BACK SLIGHTLY THIS EVENING. A SWITCH TO N/NW WILL OCCUR AROUND MIDNIGHT/6Z WITH MAIN FRONT. SOME POTENTIAL FOR FROZEN/FREEZING PRECIP AT METROPLEX SITES TOMORROW AFTERNOON...BUT TEMPS ARE EXPECTED TO BE NEAR OR JUST ABOVE FREEZING. CONFIDENCE IN ANY AVIATION IMPACTS IS LOW...AND THUS WILL NOT MENTION IN TAFS ATTM...BUT THIS WILL NEED TO BE MONITORED. TR.92 && .UPDATE... HAVE MADE SOME CHANGES TO POPS FOR LATE TONIGHT AND DURING THE DAY FRIDAY. DECIDED TO ADD ISOLATED THUNDER OVERNIGHT DOWN SOUTH...AND ADDED SOME SLEET AND FREEZING DRIZZLE TO AREAS NORTH OF A DENTON TO SULPHUR SPRINGS LINE FRIDAY AFTERNOON AS SOME LIFT LINGERS OVER THAT AREA. AS FOR THE OTHER PARAMETERS...DECIDED TO HOLD OFF CHANGING MAX/MIN TEMPERATURES BEYOND TODAY. ALL-IN-ALL...THE MODEL FORECASTS OF THIS SYSTEM HAS REMAINED FAIRLY CONSISTENT RUN TO RUN OVER THE PAST FEW DAYS. THERE HAS BEEN SOME SLIGHT UPPER LOW/TROUGH TRAJECTORY DISPLACEMENT...BUT THIS HAS NOT RESULT IN ANY BIG CHANGES TO THE EXISTING FORECAST. THE WSW WILL CONTINUE AS IS FOR NOW. 75 && .PREV DISCUSSION... /ISSUED 455 AM CST THU JAN 28 2010/ COLD FRONT OOZED INTO SOUTHERN OKLAHOMA OVERNIGHT...AND WILL PUSH ACROSS THE RED RIVER THIS MORNING. FORWARD MOTION WILL BE SLOW UNTIL UPPER LOW APPROACHES LATE IN THE DAY. IN THE MEANTIME... ISENTROPIC LIFT WILL INCREASE DRAMATICALLY...PARTICULARLY SOUTH OF THE SURFACE BOUNDARY. WIND SPEEDS WILL BE AS HIGH AS 50-60KTS ALONG 295-300K SURFACES (850-700MB). RAIN WILL INCREASE IN AREAL COVERAGE THIS MORNING...WITH WIDESPREAD RAINFALL TOTALS IN EXCESS OF 1.5 INCHES THROUGH FRIDAY MORNING. MID-LEVEL LAPSE RATES WILL INCREASE AS THE DAY PROGRESSES...AND THUNDER WILL OCCUR... MAINLY SOUTH OF THE I-20 CORRIDOR. SEVERE POTENTIAL NOW APPEARS LOW...THOUGH SOME STRONG STORMS WILL BE POSSIBLE...PARTICULARLY IN SOUTHERN ZONES THIS EVENING IF A LINEAR MCS ALONG FRONT IS ABLE TO REALIZE LOW-LEVEL INSTABILITY. THE FRONT WILL SURGE THROUGH WESTERN ZONES THIS EVENING... SCOURING ENTIRE CWA BY DAYBREAK FRIDAY MORNING. STRONG WARM ADVECTION WILL ASSURE A CONSIDERABLE WARM NOSE...KEEPING ALL PRECIP IN LIQUID FORM. POTENTIAL FOR FREEZING RAIN/DRIZZLE WILL BE PRIMARILY WITHIN WINTER WEATHER ADVISORY AREA LATE TONIGHT THROUGH DAYBREAK FRIDAY MORNING. DEEP UPGLIDE SHUTS OFF SOON AFTER FROPA...BUT WEAK LIFT WILL REMAIN BENEATH 850MB...LEADING TO LINGERING LIGHT RAIN OR DRIZZLE THEREAFTER. WITHIN ADVISORY AREA...ACCUMULATING ICE WILL BE POSSIBLE...PARTICULARLY ON ELEVATED SURFACES. FOR GRAHAM...MOST SREF MEMBERS ARE UNDER 1/10 OF AN INCH ACCUMULATION. OUTSIDE OF ADVISORY AREA...WHERE FREEZING PRECIP IS MENTIONED IN FORECAST...SFC TEMPS WILL NOT REACH FREEZING UNTIL PRECIP BECOMES LIGHT. FOR METROPLEX...THIS MAY BE LATE FRIDAY MORNING. SOME LIGHT ICE ACCUMULATION CANNOT BE RULED OUT...BUT SIGNIFICANT IMPACTS ARE NOT ANTICIPATED AT THIS TIME. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 55 33 38 25 41 / 100 100 70 5 5 WACO, TX 61 38 42 27 46 / 100 100 70 5 5 PARIS, TX 52 35 38 24 38 / 100 100 80 5 5 DENTON, TX 53 32 35 23 41 / 100 100 70 5 5 MCKINNEY, TX 54 34 36 24 40 / 100 100 70 5 5 DALLAS, TX 56 34 38 27 40 / 100 100 70 5 5 TERRELL, TX 56 38 40 26 42 / 100 100 70 5 5 CORSICANA, TX 60 41 43 27 46 / 90 100 70 5 5 TEMPLE, TX 63 39 44 28 46 / 100 100 70 5 5 && .FWD WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR TXZ091-092-100>102-115-116-129. && 92/75
Hazardous weather outlook, Jan 28, 1:06 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 106 PM CST THU JAN 28 2010 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 106 PM CST THU JAN 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIDESPREAD RAIN WITH AMOUNTS AVERAGING 2 INCHES IS EXPECTED TODAY AND TONIGHT ACROSS ALL OF NORTH TEXAS. THIS MAY CAUSE SOME LOCALIZED FLASH FLOODING...OR MINOR RIVER FLOODING ISSUES. THUNDERSTORMS ARE EXPECTED ACROSS THE OUTLOOK AREA MAINLY DURING THE AFTERNOON HOURS. ISOLATED SEVERE STORMS ARE POSSIBLE TO THE SOUTHWEST OF A LINE FROM BRECKENRIDGE...TO WACO...TO HEARNE. THE PRIMARY SEVERE THREAT IS DAMAGING WINDS...BUT AN ISOLATED TORNADO WILL BE POSSIBLE. FREEZING RAIN IS EXPECTED BEHIND A STRONG COLD FRONT ACROSS THE NORTHWESTERN PARTS OF NORTH TEXAS...LATE TONIGHT AND FRIDAY MORNING. A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ALONG AND NORTHWEST OF A CISCO TO GAINESVILLE LINE FOR POTENTIAL ICE ACCUMULATIONS OF A TENTH OF AN INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE WINTER WEATHER ADVISORY FOR LIGHT ICE ACCUMULATIONS REMAINS IN EFFECT THROUGH FRIDAY MORNING. SOME VERY LIGHT ACCUMULATIONS OF ICE ON ELEVATED SURFACES ARE POSSIBLE JUST TO THE SOUTHEAST OF THE ADVISORY AREA FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TO THE SOUTHWEST OF A BRECKENRIDGE TO WACO TO HEARNE LINE
In the hours before
Special weather statement, Jan 28, 1:23 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
123 PM CST THU JAN 28 2010
TXZ141-281945-
COMANCHE TX-
123 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
COMANCHE COUNTY
AT 122 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF
CISCO TO 18 MILES NORTHWEST OF COMANCHE TO 11 MILES NORTHEAST OF
EARLY TO EARLY TO 16 MILES SOUTHWEST OF BROWNWOOD...MOVING EAST AT 30
MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE COMANCHE...DE LEON AND
GUSTINE.
VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS.
IF THESE STORMS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3217 9876 3225 9855 3195 9833 3170 9844
3173 9849 3171 9867 3209 9891
TIME...MOT...LOC 1922Z 255DEG 27KT 3228 9897 3202 9887
3188 9886 3173 9893 3153 9916Local storm report, Jan 28, 1:47 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
147 PM CST THU JAN 28 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM TSTM WND GST CARBON 32.27N 98.83W
01/28/2010 E60 MPH EASTLAND TX LAW ENFORCEMENT
60 MPH WINDS IN CARBON...ALSO DIME HAILLocal storm report, Jan 28, 1:52 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
152 PM CST THU JAN 28 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND GST DE LEON 32.12N 98.55W
01/28/2010 E60 MPH COMANCHE TX LAW ENFORCEMENT
60 MPH WIND GUSTS IN DE LEON. DIME SIZED HAIL ALSO
REPORTED.Special weather statement, Jan 28, 2:11 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
211 PM CST THU JAN 28 2010
TXZ130-282045-
ERATH TX-
211 PM CST THU JAN 28 2010
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ERATH COUNTY
AT 211 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
STEPHENVILLE TO STEPHENVILLE TO 11 MILES SOUTHEAST OF DUBLIN...MOVING
EAST AT 45 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3252 9821 3252 9807 3250 9805 3249 9805
3224 9794 3223 9794 3210 9786 3201 9802
3219 9817
TIME...MOT...LOC 2011Z 253DEG 39KT 3250 9823 3223 9818
3196 9823
SCHULTZLocal storm report, Jan 28, 2:15 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
215 PM CST THU JAN 28 2010
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 PM TSTM WND DMG STEPHENVILLE 32.23N 98.20W
01/28/2010 ERATH TX AMATEUR RADIO
APRX 1/4 OF A ROOF OFF A NURSING HOME IN STEPHENVILLE.
ALSO SOME TREES AND POWER LINES DOWN.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 28, 4:18 AM CST | Winter Weather Advisory | FWD | Cooke, Denton, Eastland, Grayson, Jack, Montague and 5 more | 38 hr |
| Jan 28, 12:38 PM CST | Flash Flood Warning | FWD | Eastland, Stephens | 2 hr |
| Jan 28, 12:59 PM CST | Tornado Warning | FWD | Eastland | 46 min |
| Jan 28, 1:23 PM CST | Special Weather Statement | FWD | Comanche | 22 min |
| Jan 28, 1:28 PM CST | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 35 min |
| Jan 28, 1:37 PM CST | Severe Thunderstorm Warning | FWD | Comanche, Erath | 53 min |
| Jan 28, 1:39 PM CST | Areal Flood Advisory | FWD | Comanche | 115 min |
| Jan 28, 1:47 PM CST | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 58 min |
| Jan 28, 2:11 PM CST | Areal Flood Advisory | FWD | Erath | 67 min |
| Jan 28, 2:11 PM CST | Special Weather Statement | FWD | Erath | 34 min |
| Jan 28, 2:16 PM CST | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 59 min |
| Jan 28, 2:43 PM CST | Flash Flood Watch | FWD | Bell, Bosque, Comanche, Coryell, Eastland, Erath and 6 more | 15 hr |
| Jan 28, 2:48 PM CST | Special Weather Statement | FWD | Johnson, Tarrant | 27 min |
| Jan 28, 2:53 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 67 min |
| Jan 28, 3:02 PM CST | Special Weather Statement | FWD | Bosque | 28 min |
| Jan 28, 3:08 PM CST | Special Weather Statement | FWD | Tarrant | 22 min |
| Jan 28, 3:09 PM CST | Areal Flood Advisory | FWD | Johnson, Tarrant | 2 hr |
| Jan 28, 3:30 PM CST | Areal Flood Advisory | FWD | Parker | 60 min |
| Jan 28, 3:48 PM CST | Special Weather Statement | FWD | Ellis | 27 min |
| Jan 28, 3:51 PM CST | Areal Flood Advisory | FWD | Dallas, Ellis | 114 min |
| Jan 28, 4:16 PM CST | Special Weather Statement | FWD | Ellis | 29 min |
| Jan 28, 5:08 PM CST | Special Weather Statement | FWD | Navarro | 37 min |
| Jan 28, 5:47 PM CST | Special Weather Statement | FWD | Hamilton | 28 min |
| Jan 28, 5:54 PM CST | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.